Alert archive / Georgia / Special Weather Statements in 2012
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Aug 2, 2012, 1:27 PM EDT for Jefferson County, Georgia. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 2, 2012, 1:27 PM EDT (17:27 UTC)
- Expired
- Aug 2, 2012, 2:15 PM EDT
- In force
- 48 min
- Issued by
- NWS Atlanta, GA
County Jefferson County, GA
The radar
The Robins AFB radar (KJGX), 101 km from the middle of the area, began a volume at 17:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 5.5 hours before the alert went out and 211 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2296 J/kg
- Mixed-layer CIN
- -59 J/kg
- Mixed-layer LCL
- 1169 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- 25 m²/s²
- 0-3 km storm-relative helicity
- 43 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.5
The text
As transmitted, in the capitals the NWS used until 2016.
871
WWUS82 KFFC 021727
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
127 PM EDT THU AUG 2 2012
GAZ076-086-021815-
127 PM EDT THU AUG 2 2012
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 35 MPH WINDS
IN EMANUEL AND JEFFERSON COUNTIES UNTIL 215 PM EDT...
AT 124 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER MOXLEY...MOVING EAST AT 5 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS
EMANUEL AND JEFFERSON COUNTIES THROUGH 215 PM EDT. SOME LOCATIONS IN
THE PATH OF THIS STORM INCLUDE BARTOW...LOUISVILLE...THREE POINTS...
COLEMANS LAKE...MOXLEY AND WADLEY. HEAVY DOWNPOURS WILL CAUSE PONDING
OF WATER ON ROADWAYS.
&&
LAT...LON 3269 8221 3285 8252 3310 8248 3310 8228
3304 8228 3301 8227 3293 8227 3284 8231
3281 8221
TIME...MOT...LOC 1727Z 291DEG 3KT 3295 8246
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Aug 2, 7:45 AM EDT, 5 hours 42 minutes earlier.
Area forecast discussion, Aug 2, 7:45 AM EDT, 5 hours 42 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 745 AM EDT THU AUG 2 2012 .PREV DISCUSSION... /ISSUED 442 AM EDT THU AUG 2 2012/ SHORT TERM /TODAY THROUGH FRIDAY/... BOUNTIFUL AVAILABLE MOISTURE THIS MORNING WITH DEWPOINTS STILL IN THE 70S ACROSS MOST OF THE STATE. PATCHY FOG POSSIBLE UNTIL ABOUT 15Z WHEN HEATING AND MIXING SHOULD HELP ELIMINATE FOG. A SURFACE BOUNDARY STRETCHING ALONG THE I-85 CORRIDOR MAY PROVIDE SOME FORCING FOR CONVECTION FURTHER SOUTH TODAY. CURRENT INFRARED SATELLITE IMAGERY SHOWS SOME CLOUD TOPS AROUND -30 C AHEAD OF THE BOUNDARY IN THE SOUTHERN PORTIONS OF THE CWA. LEFT OVER BOUNDARIES FROM YESTERDAYS CONVECTION MAY ALSO AID IN INITIATION AROUND METRO ATL TODAY. RAISED POPS HIGHER THAN GUIDANCE FOR MOST OF CWA...ALTHOUGH RIDGE OF HIGH PRESSURE CENTERED OVER THE GULF OF MEXICO WILL FINGER INTO NW GEORGIA...HELPING TO SUPPRESS CONVECTION THERE RELATIVE TO THE REST OF THE CWA. SUMMER CONTINUES TO REIGN WITH WEAK 0-6KM BULK SHEAR /VALUES BELOW 25 KTS/ AND MUCAPE VALUES ABOVE 2000 J/KG OVER MOST OF THE CWA THURSDAY AFTERNOON. HEAT INDICES WILL BE ABOVE 105 IN THE EXTREME SOUTHERN PORTIONS OF THE CWA THURSDAY AFTERNOON. WHILE THE CRITERIA FOR A HEAT ADVISORY HAS NOT BEEN MET...IT IS STILL ADVISABLE THAT PRECAUTIONS BE TAKEN FOR THOSE WHO MAY BE SENSITIVE TO HEAT OR WORKING OUTDOORS. FRIDAYS HEAT INDICES FORECAST TO STAY BELOW 105 OVER MOST AREAS. UPPER LEVEL SHORTWAVE TROUGH WELL DEFINED IN THE 00Z GFS AND 00Z NAM...EXITING SOUTH GEORGIA INTO NORTH FLORIDA THURSDAY INTO FRIDAY...WILL AID RAIN CHANCES IN SOUTHERN PORTIONS OF THE CWA. GFS IS SLIGHTLY DRIER THAN THE NAM OVER THE CWA THROUGH THE SHORT TERM...ALTHOUGH BOTH HINT AT JUST ENOUGH MOISTURE AND FORCING TO KEEP RAIN CHANCES MENTIONABLE CWA-WIDE ON THURSDAY AND FRIDAY. USED A MODEL GUIDANCE BLEND FOR TEMPERATURES...RAISING POPS A BIT HIGHER THAN GUIDANCE. RAG LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/... LITTLE CHANGE IN THE PATTERN. A WEAK BOUNDARY CONTINUES OVER AREA AS SHOWN BY BOTH GFS AND ECMWF. HOWEVER BY MONDAY...MODELS SHOW SOME DIFFERENCE WITH GFS PUSHING A COLD FRONT SOUTHWARD INTO GEORGIA AS HIGH PRESSURE BRINGS DRY AIR IN BEHIND IT. MEAN WHILE... ECMWF HOLD DRIER AIR MASS NORTH OF AREA UNTIL WEDNESDAY WHEN DRIER AIR FILTERS SOUTHWARD. THINKING IS TO MAINTAIN THE DIURNAL CONVECTION THROUGH PERIOD. TEMPERATURES TO REMAIN NEAR NORMAL THROUGH PERIOD. 37 && .AVIATION... 12Z UPDATE... VFR THROUGH THE PERIOD WITH LIGHT SOUTHWESTERLY WINDS. BEST CHANCE OF CONVECTION SOUTH OF INTERSTATE 85...MAINLY AT MCN AND CSG...THIS AFTERNOON AND EVENING. CANNOT COUNT OUT AN ISOLATED THUNDERSTORM IN THE METRO OR AHN...BUT NOT CONFIDENT ENOUGH TO KEEP MENTION IN FORECAST FOR THE NORTHERN TAF SITES. //ATL CONFIDENCE...12Z UPDATE... MEDIUM CONFIDENCE FOR CONVECTION THURSDAY... HIGH CONFIDENCE ON ALL OTHER ELEMENTS. PREFERRED DRIER GFS SLIGHTLY OVER THE NAM. RAG && .PRELIMINARY POINT TEMPS/POPS... ATHENS 94 72 94 72 / 40 20 30 40 ATLANTA 95 75 91 73 / 20 20 30 40 BLAIRSVILLE 88 68 85 69 / 20 20 30 50 CARTERSVILLE 96 71 92 70 / 20 20 30 40 COLUMBUS 97 75 93 74 / 30 20 20 20 GAINESVILLE 93 74 92 72 / 20 20 30 50 MACON 97 73 93 73 / 30 20 20 20 ROME 96 72 94 71 / 20 20 40 50 PEACHTREE CITY 94 70 90 70 / 20 20 20 30 VIDALIA 97 75 95 74 / 30 20 20 20 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...RAG LONG TERM....37 AVIATION...RAG
Hazardous weather outlook, Aug 2, 6:04 AM EDT, 7 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 604 AM EDT THU AUG 2 2012 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-031015- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 604 AM EDT THU AUG 2 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT... SCATTERED THUNDERSTORMS THIS AFTERNOON AND TONIGHT WITH A FEW POSSIBLY SEVERE. .SYNOPSIS... A WEAK FRONTAL BOUNDARY WILL SAG SLOWLY SOUTHWARD THROUGH THE STATE AS WEAK UPPER LEVEL DISTURBANCES MOVE ACROSS THE AREA. .PRIMARY HAZARDS... THE PRIMARY HAZARD WILL BE GUSTY WINDS...SMALL HAIL AND FREQUENT LIGHTNING. .DISCUSSION... A WEAK FRONTAL BOUNDARY OVER THE AREA WILL CONTINUE TO SLOWLY SAG SOUTHWARD AS UPPER LEVEL DISTURBANCES MOVE ACROSS THE AREA. THIS COMBINED WITH THE AFTERNOON HEATING AND CAPES RANGING FROM 2300 TO 2500...WILL BE THE TRIGGER FOR AFTERNOON THUNDERSTORM DEVELOPMENT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... SCATTERED THUNDERSTORMS POSSIBLE EACH DAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Aug 2, 12:44 PM EDT, 43 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1244 PM EDT THU AUG 2 2012 GAZ104>106-021715- 1244 PM EDT THU AUG 2 2012 ...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS IN EASTERN SUMTER...CRISP AND DOOLY COUNTIES UNTIL 115 PM EDT... AT 1242 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER DRAYTON...MOVING EAST AT 5 MPH. THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE ACROSS EASTERN SUMTER...CRISP AND DOOLY COUNTIES THROUGH 115 PM EDT. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS. && LAT...LON 3221 8363 3182 8363 3196 8402 3220 8398 TIME...MOT...LOC 1643Z 260DEG 6KT 3206 8390
Special weather statement, Aug 2, 12:49 PM EDT, 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1249 PM EDT THU AUG 2 2012 GAZ108>110-021715- 1249 PM EDT THU AUG 2 2012 ...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS IN WILCOX...TELFAIR AND DODGE COUNTIES UNTIL 115 PM EDT... AT 1248 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER ABBEVILLE...MOVING EAST AT 5 MPH. THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE ACROSS WILCOX...TELFAIR AND DODGE COUNTIES THROUGH 115 PM EDT. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS. && LAT...LON 3223 8309 3180 8296 3191 8334 3208 8337 TIME...MOT...LOC 1649Z 281DEG 5KT 3203 8327
Special weather statement, Aug 2, 12:55 PM EDT, 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1255 PM EDT THU AUG 2 2012 GAZ097-098-111-112-021745- 1255 PM EDT THU AUG 2 2012 ...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS IN WHEELER...TREUTLEN...MONTGOMERY AND LAURENS COUNTIES UNTIL 145 PM EDT... AT 1254 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER BARNHILL...MOVING EAST AT 10 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS WHEELER...TREUTLEN...MONTGOMERY AND LAURENS COUNTIES THROUGH 145 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE ORLAND... ROCKLEDGE...LANDSBURG...BARNHILL...LOTHAIR...GLENWOOD...SOPERTON... FIVE POINTS...KIBBEE...TARRYTOWN...AILEY...ZAIDEE AND MOUNT VERNON. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS. && LAT...LON 3246 8242 3209 8250 3216 8279 3247 8274 TIME...MOT...LOC 1655Z 279DEG 7KT 3230 8270
Special weather statement, Aug 2, 1:15 PM EDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
115 PM EDT THU AUG 2 2012
GAZ104>106-021745-
115 PM EDT THU AUG 2 2012
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN SUMTER...CRISP AND DOOLY COUNTIES UNTIL 145 PM EDT...
AT 110 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER DRAYTON THE THUNDERSTORM WAS NEARLY
STATIONARY WITH A SLIGHT DRIFT TO THE WEST.
THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
SUMTER...CRISP AND DOOLY COUNTIES THROUGH 145 PM EDT. SOME LOCATIONS
IN THE PATH OF THIS STORM INCLUDE DRAYTON...METHVINS...GEORGIA
VETERANS MEMORIAL STATE PARK...LAMAR...HUNTINGTON...COBB...LESLIE AND
DESOTO. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3191 8394 3191 8417 3214 8410 3213 8388
3188 8391 3188 8394
TIME...MOT...LOC 1715Z 031DEG 1KT 3202 8398Special weather statement, Aug 2, 1:27 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
127 PM EDT THU AUG 2 2012
GAZ076-086-021815-
127 PM EDT THU AUG 2 2012
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 35 MPH WINDS
IN EMANUEL AND JEFFERSON COUNTIES UNTIL 215 PM EDT...
AT 124 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER MOXLEY...MOVING EAST AT 5 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS
EMANUEL AND JEFFERSON COUNTIES THROUGH 215 PM EDT. SOME LOCATIONS IN
THE PATH OF THIS STORM INCLUDE BARTOW...LOUISVILLE...THREE POINTS...
COLEMANS LAKE...MOXLEY AND WADLEY. HEAVY DOWNPOURS WILL CAUSE PONDING
OF WATER ON ROADWAYS.
&&
LAT...LON 3269 8221 3285 8252 3310 8248 3310 8228
3304 8228 3301 8227 3293 8227 3284 8231
3281 8221
TIME...MOT...LOC 1727Z 291DEG 3KT 3295 8246The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 1, 8:08 PM EDT | Special Weather Statement | FFC | Crisp | 37 min |
| Aug 1, 8:31 PM EDT | Special Weather Statement | FFC | Fannin | 44 min |
| Aug 1, 8:46 PM EDT | Special Weather Statement | FFC | Murray | 44 min |
| Aug 1, 9:04 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Murray, Whitfield | 41 min |
| Aug 1, 9:11 PM EDT | Special Weather Statement | FFC | Fannin | 49 min |
| Aug 1, 9:48 PM EDT | Special Weather Statement | FFC | Whitfield | 57 min |
| Aug 1, 10:15 PM EDT | Special Weather Statement | FFC | Dade | 60 min |
| Aug 1, 10:53 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Dade, Walker, Whitfield | 52 min |
| Aug 1, 11:11 PM EDT | Special Weather Statement | FFC | Bartow | 49 min |
| Aug 1, 11:51 PM EDT | Special Weather Statement | FFC | Chattooga | 39 min |
| Aug 2, 12:44 PM EDT | Special Weather Statement | FFC | Crisp, Dooly | 31 min |
| Aug 2, 12:49 PM EDT | Special Weather Statement | FFC | Dodge | 26 min |
| Aug 2, 12:55 PM EDT | Special Weather Statement | FFC | Montgomery, Treutlen | 50 min |
| Aug 2, 1:15 PM EDT | Special Weather Statement | FFC | Sumter | 30 min |
| Aug 2, 1:43 PM EDT | Special Weather Statement | FFC | Houston | 47 min |
| Aug 2, 1:59 PM EDT | Special Weather Statement | FFC | Wilcox | 46 min |
| Aug 2, 2:00 PM EDT | Special Weather Statement | FFC | Telfair | 45 min |
| Aug 2, 2:02 PM EDT | Special Weather Statement | FFC | Wheeler | 43 min |
| Aug 2, 2:04 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Wilcox | 41 min |
| Aug 2, 2:11 PM EDT | Special Weather Statement | FFC | Jenkins | 49 min |
| Aug 2, 2:16 PM EDT | Special Weather Statement | FFC | Toombs | 29 min |
| Aug 2, 2:29 PM EDT | Special Weather Statement | FFC | Talbot | 46 min |
| Aug 2, 2:39 PM EDT | Special Weather Statement | FFC | Laurens, Telfair, Toombs, Wheeler | 51 min |
| Aug 2, 2:54 PM EDT | Special Weather Statement | FFC | Johnson | 51 min |
| Aug 2, 3:02 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Jefferson, Johnson, Washington | 43 min |
| Aug 2, 3:33 PM EDT | Special Weather Statement | FFC | Macon, Taylor | 27 min |
| Aug 2, 3:36 PM EDT | Severe Thunderstorm Warning | FFC | Macon, Schley, Taylor | 39 min |
| Aug 2, 3:37 PM EDT | Special Weather Statement | FFC | Twiggs, Wilkinson | 38 min |
| Aug 2, 3:55 PM EDT | Special Weather Statement | FFC | Laurens | 50 min |
| Aug 2, 3:58 PM EDT | Severe Thunderstorm Warning | FFC | Laurens | 16 min |
| Aug 2, 4:13 PM EDT | Severe Thunderstorm Warning | FFC | Marion, Schley | 24 min |
| Aug 2, 4:40 PM EDT | Special Weather Statement | FFC | Webster | 35 min |
| Aug 2, 5:22 PM EDT | Special Weather Statement | FFC | Marion, Stewart | 38 min |
| Aug 2, 5:32 PM EDT | Special Weather Statement | FFC | Spalding | 43 min |
| Aug 2, 6:13 PM EDT | Special Weather Statement | FFC | Fulton | 32 min |
| Aug 2, 6:33 PM EDT | Special Weather Statement | FFC | Lamar, Spalding | 42 min |
| Aug 2, 6:53 PM EDT | Special Weather Statement | FFC | Fulton | 37 min |
| Aug 2, 7:56 PM EDT | Special Weather Statement | FFC | DeKalb | 49 min |
Nearby
Special Weather Statements in Georgia, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.